×

zbMATH — the first resource for mathematics

Completeness theorems for continuous functions and product topologies. (English) Zbl 0344.54006

MSC:
54A99 Generalities in topology
54B10 Product spaces in general topology
54G05 Extremally disconnected spaces, \(F\)-spaces, etc.
54C05 Continuous maps
22A05 Structure of general topological groups
03C99 Model theory
54D10 Lower separation axioms (\(T_0\)–\(T_3\), etc.)
03B99 General logic
54D15 Higher separation axioms (completely regular, normal, perfectly or collectionwise normal, etc.)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] C. C. Chang and H. J. Keisler,Model Theory, North Holland Publishing Company, 1973.
[2] H. F. Cullen,Introduction to General Topology, D. C. Health and Company, 1967.
[3] L. Henkin,The completeness of the first-order functional calculus, J. Symbolic Logic14 (1949), 159–166. · Zbl 0034.00602
[4] L. Henkin,A generalization of the concept of consistency, J. Symbolic Logic19 (1954), 183–196. · Zbl 0056.01104
[5] E. Hewitt and K. Ross,Abstract Harmonic Analysis, Academic Press, Inc., 1963. · Zbl 0115.10603
[6] C. Karp,Languages with Expressions of Infinite Length, North-Holland Publishing Company, 1964. · Zbl 0127.00901
[7] H. J. Keisler,Logic with the quantifier ”there exists uncountable many”, Ann. Math. Logic1 (1970), 1–93. · Zbl 0206.27302
[8] J. A. Makowsky and S. Shelah,The theorems of Beth and Craig in abstract logic, to appear. · Zbl 0428.03032
[9] A. Mostowski,On a generalization of quantifiers, Fund. Math.44 (1957), 12–36. · Zbl 0078.24401
[10] A. Robinson,Introduction to Model Theory and to the Metamathematics of Algebra, North-Holland Publishing Company, 1963. · Zbl 0118.25302
[11] J. Sgro,Completeness theorems for topological models, Notices Amer. Math. Soc.19, No. 7 (1972), A-765.
[12] J. Sgro,Completeness theorems for topological models, accepted by Ann. Math. Logic. · Zbl 0387.03010
[13] J. Sgro,Decision problems for topological abelian groups, in preparation. · Zbl 0387.03010
[14] J. Sgro,Maximal logics, accepted by Proc. Amer. Math. Soc. · Zbl 0415.03025
[15] A. Tarski and R. VaughtArithmetical extensions of relational systems, Compositio Math.13 (1957), 81–102. · Zbl 0091.01201
[16] R. Vaught,The Löwenheim-Skolem Theorem, Logic, Methodology and Philosophy of Science, North-Holland Publishing Company, 1965, pp. 81–89. · Zbl 0163.24802
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.